Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2007, Article ID 47264, 10 pages
http://dx.doi.org/10.1155/2007/47264
Research Article

On a Max-Type Difference Equation

1Mathematics Department, Faculty of Education, Selçuk University, 42090 Konya, Turkey
2Faculty of Electrical Engineering, University of Belgrade, Bulevar Kralja Aleksandra 73, 11000 Beograd, Serbia

Received 17 December 2007; Accepted 24 December 2007

Copyright © 2007 I. Yalçinkaya et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. M. Abu-Saris and F. M. Allan, “Periodic and nonperiodic solutions of the difference equation xn+1=max{xn2,a}/(xnxn1),” in Advances in Difference Equations (Veszprém, 1995), pp. 9–17, Gordon and Breach, Amsterdam, The Netherlands, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. M. Abu-Sarris and F. M. Allan, “Rational recursive sequences involving the maximum function,” Far East Journal of Mathematical Sciences, vol. 1, no. 3, pp. 335–342, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. M. Amleh, J. Hoag, and G. Ladas, “A difference equation with eventually periodic solutions,” Computers & Mathematics with Applications, vol. 36, no. 10–12, pp. 401–404, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. C. Çinar, S. Stević, and I. Yalçinkaya, “On positive solutions of a reciprocal difference equation with minimum,” Journal of Applied Mathematics & Computing, vol. 17, no. 1-2, pp. 307–314, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. K. A. Cunningham, G. Ladas, S. Valicenti, and J. Feuer, “On the difference equation xn+1=max{xn,an}/(xn2xn1),” in New Trends in Difference Equations (Temuco, 2000), pp. 79–98, Taylor & Francis, London, UK, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. Feuer, “On the eventual periodicity of xn+1=max{1/xn,an/xn1} with a period-four parameter,” Journal of Difference Equations and Applications, vol. 12, no. 5, pp. 467–486, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. C. M. Kent and M. A. Radin, “On the boundedness nature of positive solutions of the difference equation xn+1=max{an/xn,bn/xn1} with periodic parameters,” Dynamics of Continuous, Discrete & Impulsive Systems. Series B, vol. 2003, pp. 11–15, 2003, supp. View at Google Scholar · View at MathSciNet
  8. D. P. Mishev, W. T. Patula, and H. D. Voulov, “A reciprocal difference equation with maximum,” Computers & Mathematics with Applications, vol. 43, no. 8-9, pp. 1021–1026, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. D. P. Mishev, W. T. Patula, and H. D. Voulov, “Periodic coefficients in a reciprocal difference equation with maximum,” Panamerican Mathematical Journal, vol. 13, no. 3, pp. 43–57, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. W. T. Patula and H. D. Voulov, “On a max type recurrence relation with periodic coefficients,” Journal of Difference Equations and Applications, vol. 10, no. 3, pp. 329–338, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. Stević, “On the recursive sequence xn+1=max{c,xnp/xn1p},” to appear in Applied Mathematics Letters, 6 page. View at Publisher · View at Google Scholar
  12. H. D. Voulov, “On a difference equation with periodic coefficients,” Journal of Difference Equations and Applications, vol. 13, no. 5, pp. 443–452, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. G. Ladas, “Open problems and conjectures,” Journal of Difference Equations and Applications, vol. 2, no. 3, pp. 339–341, 1996. View at Publisher · View at Google Scholar
  14. G. Ladas, “Open problems and conjectures,” Journal of Difference Equations and Applications, vol. 4, no. 3, pp. 311–313, 1998. View at Publisher · View at Google Scholar
  15. A. D. Myškis, “Some problems in the theory of differential equations with deviating argument,” Uspekhi Matematicheskikh Nauk, vol. 32, no. 2(194), pp. 173–202, 1977, Russia. View at Google Scholar · View at MathSciNet
  16. E. P. Popov, Automatic Regulation and Control, Nauka, Moscow, Russia, 1966, Russia.
  17. K. S. Berenhaut and S. Stević, “The behaviour of the positive solutions of the difference equation xn=a+(xn2/xn1)p,” Journal of Difference Equations and Applications, vol. 12, no. 9, pp. 909–918, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. L. Berg and S. Stević, “Periodicity of some classes of holomorphic difference equations,” Journal of Difference Equations and Applications, vol. 12, no. 8, pp. 827–835, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. M. R. S. Kulenović and G. Ladas, Dynamics of Second Order Rational Difference Equations, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2002. View at Zentralblatt MATH · View at MathSciNet
  20. S. Stević, “A global convergence results with applications to periodic solutions,” Indian Journal of Pure and Applied Mathematics, vol. 33, no. 1, pp. 45–53, 2002. View at Google Scholar · View at MathSciNet
  21. S. Stević, “The recursive sequence xn+1=g(xn,xn1)/(a+xn),” Applied Mathematics Letters, vol. 15, no. 3, pp. 305–308, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. S. Stević, “On the recursive sequence xn+1=xn1/g(xn),” Taiwanese Journal of Mathematics, vol. 6, no. 3, pp. 405–414, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. S. Stević, “On the recursive sequence xn+1=(α+βxn1)/(1+g(xn)),” Indian Journal of Pure and Applied Mathematics, vol. 33, no. 12, pp. 1767–1774, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. S. Stević, “On the recursive sequence xn+1=αn+xn1/xn II,” Dynamics of Continuous, Discrete & Impulsive Systems. Series A, vol. 10, no. 6, pp. 911–916, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. S. Stević, “On the recursive sequence xn+1=a/Πi=0kxni+1/Πj=k+22(k+1)xnj,” Taiwanese Journal of Mathematics, vol. 7, no. 2, pp. 249–259, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. S. Stević, “Periodic character of a class of difference equation,” Journal of Difference Equations and Applications, vol. 10, no. 6, pp. 615–619, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. S. Stević, “On the recursive sequence xn+1=α+xn1p/xnp,” Journal of Applied Mathematics & Computing, vol. 18, no. 1-2, pp. 229–234, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. S. Stević, “On the recursive sequence xn+1=(α+βxnk)/f(xn,,xnk+1),” Taiwanese Journal of Mathematics, vol. 9, no. 4, pp. 583–593, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. S. Stević, “Existence of nontrivial solutions of a rational difference equation,” Applied Mathematics Letters, vol. 20, no. 1, pp. 28–31, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  30. S. Stević, “On the recursive sequence xn=(α+i=1kαixnpi)/(1+j=1mβjxnqj),” Journal of Difference Equations and Applications, vol. 13, no. 1, pp. 41–46, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  31. S. Stević, “On the recursive sequence xn=1+i=1kαixnpi/j=1mβjxnqj,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 39404, p. 7, 2007. View at Publisher · View at Google Scholar
  32. S.-E. Takahasi, Y. Miura, and T. Miura, “On convergence of a recursive sequence xn+1=f(xn1,xn),” Taiwanese Journal of Mathematics, vol. 10, no. 3, pp. 631–638, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet